# SDR ASMF201304002

- Difficulty date: March 21, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 28,067 hours, 15,118 cycles
- Engine: Ge CFM56*
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Part number: 457311382
- Part serial: YB018697C
- Condition: Leaking
- Location: Lt Engine Fuel
- Part time: 26,804 hours, 14,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX PERSONNEL DETECTED A FUEL LEAK IN THE LT ENGINE FUEL SERVO HEATER AND MAIN OIL/ FUEL HEAT EXCHANGER;  LT ENGINE FUEL SERVO HEATER AND MAIN OIL/ FUEL HEAT EXCHANGER WERE REPLACED IAW AMM 73-21-10 AND AMM 73-11-07, TESTED CORRECT.
